| Catalog Number |
8065752885 |
| Medical Device Problem Code |
Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that an ophthalmic irrigation/aspiration tip exhibited aspiration failure during surgery.The surgery was continued with the same product.There was no patient harm.Additional details has been requested and none received till date.
Additional Manufacturer Narrative
A sample was not received at the manufacturing site for evaluation for the report of aspiration failure occurred; therefore, the condition of the product could not be verified.No lot number was identified with this complaint; therefore, a device history record review could not be conducted.A sample was not received at the manufacturing site and no lot information was provided; therefore, the root cause for the customer complaint issue cannot be determined.The cause of the reported event cannot be determined with the information obtained; therefore, specific action with regards to this complaint cannot be taken.The manufacturer internal reference number is:(b)(4).